Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Löwenheim-Skolem and interpolation theorems in infinitary languages


Author: David W. Kueker
Journal: Bull. Amer. Math. Soc. 78 (1972), 211-215
MSC (1970): Primary 02H10, 02B20, 02B25
DOI: https://doi.org/10.1090/S0002-9904-1972-12921-5
MathSciNet review: 0290942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. C. Chang, "Some remarks on the model theory of infinitary languages, " in The syntax and semantics of infinitary languages, Springer-Verlag, Berlin and New York, 1968, pp. 36-63.
  • 2. H. J. Keisler, "Formulas with linearly ordered quantifiers, " in The syntax and semantics of infinitary languages, Springer-Verlag, Berlin and New York, 1968, pp. 96-130.
  • 3. L. Svenonius, On the denumerable models of theories with extra predicates, Proc. Internat. Sympos. Theory of Models (Berkeley, 1963), North-Holland, Amsterdam, 1965, pp. 376-389. MR 35 #42. MR 209138
  • 4. G. Takeuti, "A determinate logic, " in The syntax and semantics of infinitary languages, Springer-Verlag, Berlin and New York, 1968, pp. 237-264. MR 253874
  • 5. A. Tarski, Remarks on predicate logic with infinitely long expression, Colloq. Math. 6 (1958), 171-176. MR 20 #6351. MR 99915

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02H10, 02B20, 02B25

Retrieve articles in all journals with MSC (1970): 02H10, 02B20, 02B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12921-5

American Mathematical Society